# SDR AALA202511188310

- Difficulty date: September 4, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 77,869 hours, 32,876 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53376019020
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FASTENER HOLE (AFT-LOWER POSITION) LOCATED ON FR35 AT LEVEL OF STR30 LH SIDE, LOWER FUSELAGE. CRACK DEPTH = 0.100 INCHES APPROX, CRACK POSITION: 11 OCLOCK LOOKING FROM OUTSIDE. MAINTENANCE  PERFORMED TIME LIMITED REPAIR ON FASTENER HOLE #2 AND FASTENER HOLE W1 (AFT-LOWER POSITION) LOC. ON FR35 AT LEVEL OF STR30 LH SIDE AT LOWER FUSELAGE IAW EA# 367864A.
